MathSciNet Relay Station
MathSciNet bibliographic data
MR402101 (53 #5923) 32A10 (30A78)
Duren, P. L.; Shields, A. L. Restrictions of $H\sp{p}$ functions to the diagonal of the polydisc. Duke Math. J. 42 (1975), no. 4, 751–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement